Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Loss of voice, red bumps on tongue. Taking antibiotics for strep throat. Correct treatment?

Hi, My daughter has been treated for strep/ scarlet fever 4 times since thanksgiving and they never actually gave her the test strip. they assumed she had strep and gave me antibiodics. Yesterday i picked her up from school and noticed she was talking wierd (losing her voice) now she has red bumps on her toungue again. I am concerned that they have been treating her for the wrong thing what should i do/.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~ Your daughter seems to be having a throat infection and needs to be treated for the same. A throat swab for culture and sensitivity to antibiotics may be in place. However you should consult a qualified pediatrician or a family physician to resolve this issue immediately, especially so since she is having problems with her voice as well. I hope this helped. Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor